Alert archive / Florida / River Flood Warnings in 2014
River Flood Warning 7, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this river flood warning at Sep 20, 2014, 9:59 AM EDT for Hillsborough County, Florida. It took effect at Sep 21, 2014, 7:20 AM EDT. It was in force for 70 hr.
The area
The outline as issued.
The facts
- Issued
- Sep 20, 2014, 9:59 AM EDT (13:59 UTC)
- In effect from
- Sep 21, 2014, 7:20 AM EDT
- Expired
- Sep 24, 2014, 5:00 AM EDT
- In force
- 70 hr
- Issued by
- NWS Tampa Bay, FL
- Area
- Storm-based polygon
- Flood severity
- Minor
County Hillsborough County, FL
The radar
The Tampa radar (KTBW), 7 km from the middle of the area, began a volume at 14:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Little Manatee River near Wimauma at US 301 (WIMF1). The gauge peaked at 10.14 ft at Sep 21, 2014, 5:00 PM EDT.
- Action stage
- 9.5 ft
- Minor stage
- 11 ft
- Moderate stage
- 14.5 ft
- Major stage
- 17 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02300500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
769
WGUS42 KTBW 201359
FLWTBW
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
959 AM EDT SAT SEP 20 2014
...A RIVER FLOOD WARNING HAS BEEN ISSUED FOR THE LITTLE MANATEE
RIVER AT WIMAUMA...
.STEADY RAINFALL OVER THE PAST COUPLE OF DAYS HAS CAUSED THE LITTE
MANATEE RIVER AT WIMAUMA TO QUICKLY RISE. FLOOD STAGE IS EXPECTED
TO BE EXCEEDED BY TOMORROW MORNING WITH THE RIVER FORECAST TO CREST
ON MONDAY BEFORE A GRADUAL DROP BELOW FLOOD STAGE THROUGH TUESDAY NIGHT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS...
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.
&&
FLC057-210259-
/O.NEW.KTBW.FL.W.0007.140921T1120Z-140924T0900Z/
/WIMF1.1.ER.140921T1120Z.140922T0600Z.140924T0300Z.NO/
959 AM EDT SAT SEP 20 2014
THE NATIONAL WEATHER SERVICE IN TAMPA FL HAS ISSUED A
* FLOOD WARNING FOR...
THE LITTLE MANATEE RIVER AT WIMAUMA...
* FROM SUNDAY MORNING UNTIL LATE TUESDAY NIGHT.
* AT 09 AM SATURDAY THE STAGE WAS...7.8 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET.
* THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND
CONTINUE TO RISE TO NEAR 12.1 FEET BY EARLY MONDAY MORNING.THE RIVER IS
EXPECTED TO FALL BELOW FLOOD STAGE BY TUESDAY BEFORE MIDNIGHT.
* IMPACT...AT 13 FEET...THE CANOE RENTAL AREA FLOODS.
* IMPACT...AT 11 FEET...THE RIVER OVERFLOWS ITS BANKS.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 12.1 FEET ON SEP 27
1953.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME SUN MON TUE WED THU
LITTLE MANATEE
WIMAUMA 11 7.8 SAT 09 AM 11.1 12.1 11.5 10.7 9.9
&&
LAT...LON 2763 8231 2764 8243 2770 8243 2770 8231
$$5 follow-up statements
226
WGUS82 KTBW 201939
FLSTBW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
339 PM EDT SAT SEP 20 2014
...A RIVER FLOOD WARNING CONTINUES FOR THE LITTLE MANATEE RIVER AT WIMAUMA
AND THE MANATEE RIVER NEAR MYAKKA HEAD...
.STEADY RAINFALL OVER THE PAST COUPLE OF DAYS HAS CAUSED THE MANATEE RIVER
AND THE LITTLE MANATEE RIVER TO GO INTO FLOOD STATUS. THE MANATTE RIVER NEAR
MYAKKA HEAD ROSE QUICKLY INTO FLOOD STAGE AND THE LITTLE MANATEE RIVER AT
WIMAUMA IS EXPECTED TO RISE AND GO PAST ITS FLOOD STAGE BY SUNDAY MORNING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS...
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.
&&
FLC057-211939-
/O.EXT.KTBW.FL.W.0007.140921T1200Z-140924T0300Z/
/WIMF1.1.ER.140921T1200Z.140922T0600Z.140923T2100Z.NO/
339 PM EDT SAT SEP 20 2014
...THE FLOOD WARNING CONTINUES FOR
THE LITTLE MANATEE RIVER AT WIMAUMA
* FROM TOMORROW MORNING THROUGH TUESDAY EVENING.
* AT 2 PM SATURDAY THE STAGE WAS 8.2 FEET
* FLOOD STAGE IS 11.0 FEET
* THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY SUNDAY MORNING AND
CONTINUE TO RISE TO NEAR 11.9 FEET BY EARLY MONDAY MORNING. THE RIVER IS
THEN EXPECTED TO FALL BELOW FLOOD STAGE BY TUESDAY AFTERNOON.
* IMPACT...AT 11.0 FEET...THE RIVER OVERFLOWS ITS BANKS.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS
CREST OF 11.4 FEET ON SEP 17 2013.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME SUN MON TUE WED THU
LITTLE MANATEE
WIMAUMA 11 8.2 SAT 02 PM 11.0 11.9 11.3 10.4 9.5
&&
LAT...LON 2763 8231 2764 8243 2770 8243 2770 8231
$$
FLC081-211939-
/O.EXT.KTBW.FL.W.0006.000000T0000Z-140922T0834Z/
/MKHF1.1.ER.140920T1207Z.140921T0000Z.140922T0234Z.NO/
339 PM EDT SAT SEP 20 2014
...THE FLOOD WARNING CONTINUES FOR
THE MANATEE RIVER NEAR MYAKKA HEAD
* UNTIL LATE SUNDAY NIGHT
* AT 2 PM SATURDAY THE STAGE WAS 12.7 FEET.
* FLOOD STAGE IS 11.0 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 13.3 FEET BY THIS EVENING. THE
RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE BY SUNDAY NIGHT.
* IMPACT...AT 11.0 FEET...PRIVATE ROAD AND BRIDGE 1 MILE DOWNSTREAM FLOOD.
AGRICULTURAL, RURAL KIBLER AREA BEGINS TO FLOOD.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST
OF 14.6 FEET ON SEP 26 2013.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME SUN MON TUE WED THU
MANATEE
MYAKKA HEAD 11 12.7 SAT 02 PM 12.7 9.9 8.1 6.9 6.0
&&
LAT...LON 2746 8217 2743 8224 2745 8233 2752 8233
2751 8224 2753 8224
$$828
WGUS82 KTBW 210116
FLSTBW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
916 PM EDT SAT SEP 20 2014
...A RIVER FLOOD WARNING CONTINUES FOR THE LITTLE MANATEE RIVER AT WIMAUMA
AND THE MANATEE RIVER NEAR MYAKKA HEAD...
.STEADY RAINFALL OVER THE PAST COUPLE OF DAYS HAS CAUSED THE MANATEE RIVER
AND THE LITTLE MANATEE RIVER TO GO INTO FLOOD STATUS. THE MANATTE RIVER NEAR
MYAKKA HEAD ROSE QUICKLY INTO FLOOD STAGE AND THE LITTLE MANATEE RIVER AT
WIMAUMA IS EXPECTED TO RISE AND GO PAST ITS FLOOD STAGE BY SUNDAY MORNING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS...
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.
&&
FLC057-211416-
/O.EXT.KTBW.FL.W.0007.140921T1330Z-140923T1800Z/
/WIMF1.1.ER.140921T1330Z.140922T1200Z.140923T1200Z.NO/
916 PM EDT SAT SEP 20 2014
...THE FLOOD WARNING CONTINUES FOR
THE LITTLE MANATEE RIVER AT WIMAUMA
* THROUGH TUESDAY AFTERNOON.
* AT 8 PM SATURDAY THE STAGE WAS 8.8 FEET.
* FLOOD STAGE IS 11.0 FEET.
* THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY SUNDAY MORNING AND
CONTINUE TO RISE TO NEAR 11.7 FEET BY MONDAY MORNING. THE RIVER IS THEN
EXPECTED TO FALL BELOW FLOOD STAGE BY TUESDAY MORNING.
* IMPACT...AT 11.0 FEET...THE RIVER OVERFLOWS ITS BANKS.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS
CREST OF 11.4 FEET ON SEP 17 2013.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME SUN MON TUE WED THU
LITTLE MANATEE
WIMAUMA 11 8.8 SAT 08 PM 10.9 11.7 11.0 10.0 9.1
&&
LAT...LON 2763 8231 2764 8243 2770 8243 2770 8231
$$
FLC081-211416-
/O.EXT.KTBW.FL.W.0006.000000T0000Z-140922T0712Z/
/MKHF1.1.ER.140920T1207Z.140920T2300Z.140922T0112Z.NO/
916 PM EDT SAT SEP 20 2014
...THE FLOOD WARNING CONTINUES FOR
THE MANATEE RIVER NEAR MYAKKA HEAD
* UNTIL LATE SUNDAY NIGHT.
* AT 8 PM SATURDAY THE STAGE WAS 12.9 FEET.
* FLOOD STAGE IS 11.0 FEET.
* IMPACT...AT 11.0 FEET...PRIVATE ROAD AND BRIDGE 1 MILE DOWNSTREAM FLOOD.
AGRICULTURAL, RURAL KIBLER AREA BEGINS TO FLOOD.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST
OF 14.6 FEET ON SEP 26 2013.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME SUN MON TUE WED THU
MANATEE
MYAKKA HEAD 11 12.9 SAT 08 PM 12.3 10.0 8.2 6.8 6.1
&&
LAT...LON 2746 8217 2743 8224 2745 8233 2752 8233
2751 8224 2753 8224
$$672
WGUS82 KTBW 211311
FLSTBW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
911 AM EDT SUN SEP 21 2014
...A RIVER FLOOD WARNING CONTINUES FOR THE LITTLE MANATEE
RIVER AT WIMAUMA...
...A RIVER FLOOD WARNING EXTENDED UNTIL MONDAY MORNING
FOR THE MANATEE RIVER NEAR MYAKKA HEAD
.WIDESPREAD MODERATE TO HEAVY RAIN LATE LAST WEEK HAS
RESULTED IN A FEW AREA RIVERS SOUTHEAST OF TAMPA TO GO
INTO MINOR FLOOD. ALTHOUGH THE LITTLE MANATEE RIVER IS
CURRENTLY FORECAST TO REACH JUST BELOW FLOOD STAGE...
HIGH RAIN CHANCES THE NEXT FEW DAYS WILL CONTINUE THE
THREAT OF FLOOD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS...
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.
&&
FLC057-221311-
/O.EXT.KTBW.FL.W.0007.140922T0300Z-140922T1400Z/
/WIMF1.1.ER.140922T0300Z.140922T0600Z.140922T0800Z.NO/
911 AM EDT SUN SEP 21 2014
...FLOOD WARNING EXTENDED UNTIL MONDAY MORNING...THE FLOOD WARNING CONTINUES FOR
THE LITTLE MANATEE RIVER AT WIMAUMA
* FROM TONIGHT THROUGH MONDAY MORNING
* AT 08 AM SUNDAY THE STAGE WAS 9.8 FEET
* FLOOD STAGE IS 11.0 FEET
* THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO
RISE TO NEAR 11.1 FEET BY AFTER MIDNIGHT TOMORROW.THE RIVER IS EXPECTED TO
FALL BELOW FLOOD STAGE BY EARLY TOMORROW.
* IMPACT...AT 11.0 FEET...THE RIVER OVERFLOWS ITS BANKS.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 11.4 FEET ON SEP 17
2013.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME MON TUE WED THU FRI
LITTLE MANATEE
WIMAUMA 11 9.8 SUN 08 AM 10.8 10.6 10.8 10.2 9.4
&&
LAT...LON 2763 8231 2764 8243 2770 8243 2770 8231
$$
FLC081-212306-
/O.EXT.KTBW.FL.W.0006.000000T0000Z-140921T2306Z/
/MKHF1.1.ER.140920T1207Z.140920T2300Z.140921T1706Z.NO/
911 AM EDT SUN SEP 21 2014
...FLOOD WARNING EXTENDED UNTIL THIS EVENING...THE FLOOD WARNING CONTINUES FOR
THE MANATEE RIVER NEAR MYAKKA HEAD
* UNTIL THIS EVENING
* AT 08 AM SUNDAY THE STAGE WAS 11.6 FEET
* FLOOD STAGE IS 11.0 FEET
* THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE BY THIS AFTERNOON.
* IMPACT...AT 11.0 FEET...PRIVATE ROAD AND BRIDGE 1 MILE DOWNSTREAM FLOOD.
AGRICULTURAL, RURAL KIBLER AREA BEGINS TO FLOOD.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 11.4 FEET ON SEP 18
2013.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME MON TUE WED THU FRI
MANATEE
MYAKKA HEAD 11 11.6 SUN 08 AM 9.7 10.0 8.7 6.9 6.0
&&
LAT...LON 2746 8217 2743 8224 2745 8233 2752 8233
2751 8224 2753 8224
$$467
WGUS82 KTBW 220056
FLSTBW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
856 PM EDT SUN SEP 21 2014
...A RIVER FLOOD WARNING HAS BEEN CANCELLED FOR THE LITTLE MANATEE RIVER
AT WIMAUMA AND THE MANATEE RIVER NEAR MYAKKA HEAD...
.WATER LEVELS ARE HIGH BUT FELL BELOW FLOOD STAGE AND THE WATER WILL CONTINUE
TO FALL FOR ANOTHER DAY OR TWO. ADDITIONAL RAINFALL IS EXPECTED AND THE WATER
LEVELS MAY RISE OVER FLOOD STAGE BY TUESDAY AFTERNOON ON THE LITTLE MANATEE
RIVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS...
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.
&&
FLC057-221356-
/O.EXT.KTBW.FL.W.0007.140923T1912Z-140926T1800Z/
/WIMF1.1.ER.140923T1912Z.140924T1200Z.140926T1200Z.NO/
856 PM EDT SUN SEP 21 2014
...FLOOD WARNING IS CANCELLED FOR
THE LITTLE MANATEE RIVER AT WIMAUMA.
* AT 8 PM SUNDAY THE STAGE WAS 10.1 FEET AND FALLING.
* FLOOD STAGE IS 11.0 FEET.
* THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY TUESDAY AFTERNOON AND
CONTINUE TO RISE TO NEAR 12.1 FEET BY WEDNESDAY EARLY AFTERNOON. THE RIVER
IS EXPECTED TO FALL BELOW FLOOD STAGE BY FRIDAY MORNING.
* IMPACT...AT 13.0 FEET...THE CANOE RENTAL AREA FLOODS.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST
OF 11.4 FEET ON SEP 17 2013.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME MON TUE WED THU FRI
LITTLE MANATEE
WIMAUMA 11 10.1 SUN 08 PM 9.9 10.6 12.1 11.7 11.0
&&
LAT...LON 2763 8231 2764 8243 2770 8243 2770 8231
$$
FLC081-221356-
/O.ROU.KTBW.HY.S.0000.000000T0000Z-000000T0000Z/
/MKHF1.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/
856 PM EDT SUN SEP 21 2014
* THE FLOOD WARNING IS CANCELLED FOR THE MANATEE RIVER NEAR MYAKKA HEAD.
* AT 8 PM SUNDAY THE STAGE WAS 9.8 FEET AND FALLING.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 10.5 FEET TUESDAY MORNING.
* IMPACT...AT 11.0 FEET...PRIVATE ROAD AND BRIDGE 1 MILE DOWNSTREAM FLOOD.
AGRICULTURAL, RURAL KIBLER AREA BEGINS TO FLOOD.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS
CREST OF 11.4 FEET ON SEP 18 2013.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME MON TUE WED THU FRI
MANATEE
MYAKKA HEAD 11 9.8 SUN 08 PM 9.1 10.5 10.0 8.5 7.0
&&
LAT...LON 2746 8217 2743 8224 2745 8233 2752 8233
2751 8224 2753 8224
$$968
WGUS82 KTBW 240053
FLSTBW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
853 PM EDT TUE SEP 23 2014
...THE RIVER FLOOD WARNING FOR THE LITTLE MANATEE RIVER AT WIMAUMA HAS BEEN CANCELLED...
.WATER LEVELS REMAIN ELEVATED WITH SOME RISE EXPECTED...BUT THE RIVER IS NOT
FORECAST TO RISE INTO FLOOD STAGE AT THIS TIME.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
INTERESTS ALONG THE LITTLE MANATEE RIVER SHOULD STAY TUNED TO DEVELOPMENTS
BY LISTENING TO NOAA WEATHER RADIO OR VISITING WEATHER.GOV/TAMPABAY.
&&
FLC057-240123-
/O.CAN.KTBW.FL.W.0007.000000T0000Z-140926T1800Z/
/WIMF1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
853 PM EDT TUE SEP 23 2014
THE FLOOD WARNING IS CANCELLED FOR
THE LITTLE MANATEE RIVER AT WIMAUMA
* AT 8 PM TUESDAY THE STAGE WAS 8.6 FEET.
* FLOOD STAGE IS 11 FEET.
* THE RIVER IS NOT FORECAST TO REACH FLOOD STAGE AT THIS TIME.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME WED THU FRI SAT SUN
LITTLE MANATEE
WIMAUMA 11 8.6 TUE 08 PM 9.7 9.9 9.6 8.9 MSG
&&
LAT...LON 2763 8231 2764 8243 2770 8243 2770 8231
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this river flood warning went out at Sep 20, 4:24 AM EDT, 5 hours 35 minutes earlier.
Area forecast discussion, Sep 20, 4:24 AM EDT, 5 hours 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 424 AM EDT SAT SEP 20 2014 .SYNOPSIS... ALOFT - RIDGING STRETCHED FROM THE CENTRAL ROCKIES TO THE SOUTHERN PLAINS WHILE TROUGHING WAS OVER THE EASTERN CONUS...WITH A BROAD LOW OVER THE SOUTHEAST U.S. INCLUDING THE EAST GULF AND FL. SURFACE - ROBUST HIGH PRESSURE CENTERED SOUTH OF NOVA SCOTIA CANADA RIDGED TO THE LOWER MISSISSIPPI VALLEY. A FRONTAL BOUNDARY EXTENDED FROM TX ACROSS THE GULF TO FL THEN CONTINUED OUT OVER THE ATLANTIC. THERE WERE A COUPLE OF WAVES ON THIS BOUNDARY... ONE OVER THE CENTRAL GULF AND THE SECOND JUST EAST OF FL. && .SHORT TERM (TODAY - SUNDAY)... THE UPPER LEVEL LOW DEEPENS TODAY...IN THE VICINITY OF THE GA/FL COASTAL WATERS...WITH THE EASTERN WAVE FORMING A CLOSED LOW OFF THE NORTHEAST FL COAST. THE LOW TRACKS NORTHEASTWARD TONIGHT...ALONG WITH IT/S SURFACE REFLECTION...AND DAMPENS OUT INTO THE TROUGH THAT CONTINUES ACROSS THE EASTERN STATES. THE FRONTAL BOUNDARY MEANDERS ACROSS FL. ON SUN THE PLAINS UPPER RIDGE SLIDES TO THE MISSISSIPPI VALLEY AS A CANADIAN AIRMASS MOVES INTO THE UPPER AND CENTRAL PLAINS. IN RESPONSE THE UPPER TROUGH MOVES TO ATLANTIC COASTAL WATERS AND THE BOUNDARY BEGINS TO TRAVERSE SLOWLY SOUTHWARD DOWN THE STATE. THE UPPER LOW PROVIDES DEEP AND MOIST...MODEL PWAT VALUES ARE IN EXCESS OF 2 INCHES...SOUTHWESTERLY AND WESTERLY FLOW WITH PIECES OF ENERGY MOVING THROUGH. THESE FEATURES ALONG WITH THE SURFACE BOUNDARY WILL SUPPORT SHOWERS AND A FEW STORMS TODAY...WITH A WIDE SWATH OF NUMEROUS SHOWERS ACROSS THE AREA. AS THE UPPER LOW AND IT/S SURFACE REFLECTION MOVE AWAY TONIGHT SOME SLIGHTLY DRIER AIR...DRIER IN THE SENSE THAT MODEL PWAT VALUES RANGE FROM 1.8 TO 2 INCHES FROM NORTH TO SOUTH...FILTERS IN WITH CHANCE TO SLIGHT CHANCE POPS. THE DEPARTING OF THE UPPER LEVEL TROUGH SUN WILL REDUCE AVAILABLE ENERGY HOWEVER MOISTURE REMAINS ABOUT THE SAME AND THE BOUNDARY ACROSS THE SOUTHERN HALF OF THE STATE WILL KEEP SLIGHT CHANCE TO CHANCE THUNDERSTORMS...FROM NORTH TO SOUTH...IN THE FORECAST. THE RAIN AND CLOUDS WILL KEEP TEMPERATURES BELOW NORMAL TODAY AND TO A LESSER EXTENT TONIGHT. TEMPERATURES WARM SOME SUN BUT STILL STAY BELOW NORMAL. LONG TERM (SUNDAY NIGHT THROUGH FRIDAY)... STATIONARY BOUNDARY WILL PERSIST ACROSS THE CENTRAL FLORIDA PENINSULA AND WILL BE THE FOCUS FOR A RATHER WET START TO THE WEEK ACROSS MUCH OF THE FORECAST AREA. PROGRESSIVE PATTERN ACROSS THE U.S. WITH A STRONG S/W DISTURBANCE DIGGING THROUGH THE MID ATLANTIC COAST MONDAY. THIS WILL ENHANCE U/L DIFFLUENCE OVER THE FLORIDA PENINSULA WHICH WILL INCREASE AREAL COVERAGE OF SHOWER AND THUNDERSTORM ACTIVITY ALONG THE FRONTAL BOUNDARY...WITH NUMEROUS AFTERNOON SHOWERS AND THUNDERSTORMS OVER THE CENTRAL AND SOUTHERN FORECAST AREA. SURFACE HIGH PRESSURE WILL BUILD OVER THE EASTERN U.S. TUESDAY WITH INCREASING EASTERLY FLOW ACROSS THE FLORIDA PENINSULA. NUMEROUS SHOWERS AND THUNDERSTORMS WILL DEVELOP TUESDAY AFTERNOON WITH HIGHEST POPS NEAR THE COAST AS EASTERLY FLOW ENHANCES LOW LEVEL CONVERGENCE OVER THE COASTAL COUNTIES. AN U/L RIDGE WILL BUILD OVER THE REGION WEDNESDAY THROUGH FRIDAY WHICH WILL DECREASE AREAL COVERAGE OF CONVECTION A BIT...BUT SUFFICIENT DEEP LAYER MOISTURE AND INSTABILITY WILL PERSIST FOR SCATTERED AFTERNOON THUNDERSTORMS TO DEVELOP ACROSS THE FORECAST AREA EACH DAY. && .AVIATION... 20/06Z-21/06Z. WITH WIDESPREAD SHOWERS AND OVC SKIES ACROSS THE AREA HAVE OPTED TO KEEP MVFR AT ALL TERMINALS FOR THE REST OF OVERNIGHT HOURS AND MOST OF TODAY...ALTHOUGH EXPECT SOME VFR AND LCL IFR AT TIMES. WINDS GENERALLY LIGHT AND VARIABLE BUT WITH AN ONSHORE SHIFT AT THE COAST IN THE AFTERNOON. ISOLD TSRA AFT 12Z COULD PRODUCE GUSTY WINDS. && .MARINE... WINDS OVER THE NORTHERN WATERS HAVE DIMINISHED SO THE SMALL CRAFT ADVISORY HAS BEEN EXPIRED. A FRONTAL BOUNDARY WILL MEANDER ACROSS THE GULF AND FL THROUGH MON WITH A RELAXED GRADIENT KEEPING WINDS RATHER LIGHT. HIGH PRESSURE MOVES BY NORTH OF THE WATERS DURING THE FIRST HALF OF THE WEEK WITH THE GRADIENT TIGHTENING ALTHOUGH WINDS WILL BE 15 KNOTS OR LESS. HOWEVER ISOLATED TO SCATTERED THUNDERSTORMS WILL PRODUCE LOCALLY HIGHER WINDS AND SEAS. && .FIRE WEATHER... NO FIRE WEATHER CONCERNS FOR THE NEXT SEVERAL DAYS. && .PRELIMINARY POINT TEMPS/POPS... TPA 83 73 85 73 / 70 40 30 20 FMY 85 73 84 74 / 70 20 50 20 GIF 83 70 86 72 / 70 30 30 20 SRQ 83 72 84 73 / 70 30 40 20 BKV 84 67 86 68 / 60 30 20 20 SPG 83 75 85 76 / 70 40 30 20 && .TBW WATCHES/WARNINGS/ADVISORIES... FL...NONE. GULF WATERS...NONE. && SHORT TERM/AVIATION/MARINE/FIRE WEATHER...09/RUDE LONG TERM/DECISION SUPPORT...13/OGLESBY
Hazardous weather outlook, Sep 20, 4:46 AM EDT, 5 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 446 AM EDT SAT SEP 20 2014 FLZ043-050-052-056-057-061-139-142-148-149-151-155-160-162-165- 239-242-248-249-251-255-260-262-265-GMZ830-836-850-853-856-870- 873-876-210900- SUMTER-PINELLAS-POLK-HARDEE-HIGHLANDS-DESOTO-COASTAL LEVY- COASTAL CITRUS-COASTAL HERNANDO-COASTAL PASCO- COASTAL HILLSBOROUGH-COASTAL MANATEE-COASTAL SARASOTA- COASTAL CHARLOTTE-COASTAL LEE-INLAND LEVY-INLAND CITRUS- INLAND HERNANDO-INLAND PASCO-INLAND HILLSBOROUGH-INLAND MANATEE- INLAND SARASOTA-INLAND CHARLOTTE-INLAND LEE-TAMPA BAY WATERS- CHARLOTTE HARBOR AND PINE ISLAND SOUND- TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 NM- BONITA BEACH TO ENGLEWOOD OUT 20 NM- TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM- BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM- 446 AM EDT SAT SEP 20 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...THUNDERSTORM IMPACT... THUNDERSTORMS ARE EXPECTED. THUNDERSTORMS THAT DEVELOP WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAIN WHICH MAY CAUSE PONDING OF WATER IN ROADWAYS AND TYPICAL LOW FLOOD PRONE AREAS. ...RIVER FLOOD IMPACT... COMBINATION OF LOCALLY HEAVY RAIN THAT FELL ON FRIDAY AND ANY ADDITIONAL RAIN TODAY MAY CAUSE A FEW RIVERS ACROSS WEST CENTRAL FLORIDA TODAY PERSISTING INTO EARLY NEXT WEEK. RESIDENTS LIVING ALONG RIVERS OR FASTER FLOWING STREAMS SHOULD REMAIN AWARE OF WATER LEVELS AND BE READY TO MOVE TO HIGHER GROUND SHOULD FLOODING DEVELOP. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. ...THUNDERSTORM IMPACT... SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED MAINLY DURING THE AFTERNOON HOURS EACH DAY THROUGH MUCH OF NEXT WEEK. THUNDERSTORMS WILL BE CAPABLE OF PRODUCING STRONG GUSTY WINDS...LOCALLY HEAVY RAINS...AND FREQUENT DEADLY LIGHTNING STRIKES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. OGLESBY
The office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 20, 7:39 AM EDT | River Flood Warning | TBW | Manatee | 48 hr |
Nearby
River Flood Warnings in Florida, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.